Galois theory over integral Tate algebras

Moshe Jarden, Elad Paran

Research output: Contribution to journalArticlepeer-review


We prove that if F is the quotient field of an integral Tate algebra over a complete nonarchimedean absolute valued field K, then Gal (F) is semi-free.

Original languageEnglish
Pages (from-to)373-387
Number of pages15
JournalNew York Journal of Mathematics
StatePublished - 3 Jun 2012


  • Ample fields
  • Galois theory
  • Hilbertian fields
  • Krull fields
  • Semi-free profinite groups
  • Tate algebras


Dive into the research topics of 'Galois theory over integral Tate algebras'. Together they form a unique fingerprint.

Cite this